# SDR MALA040208

- Difficulty date: February 10, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 14,258 hours, 15,790 cycles
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 294 LT SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW  EO NR S53060.   A/C RELEASE DATE 2/26/04. REFER TO LOG PAGE NR 1264969 FOR ADDITIONAL INFORMATION.
